# SDR P5CA2020100870353

- Difficulty date: October 7, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N643GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37809
- Aircraft time: 18,534 hours, 5,040 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENGINE HPSOV EICAS AND STATUS MESSAGE IN CRUISE, 3RD WRITE UP.  ASBM SHOWS HPSOV FAULT.  PERFORMED RT ENGINE RUN UP THEN RT ENGINE HPSOV NORMAL OPT AND NO MESSAGE.  ALSO, ASBM NO FAULT AND VERIFY TEST PASSED, IAW AMM TASK 36-23-00-715-001.
